MAUDE Adverse Event Report: AUTOSOFT 90; INSET II 60/9 GREY TCAP

AUTOSOFT 90; INSET II 60/9 GREY TCAP
Lot Number 5212481
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient faced bent cannula issue and experienced high blood glucose level.The patient was taken to the emergency room and upon arrival, patient's blood glucose level was approximately 1000 mg/dl and had small ketones.While in the emergency room, the patient went into diabetic ketoacidosis.The patient stayed there for seven hours and upon leaving the emergency room, blood glucose level was approximately 1000 mg/dl and the patient's condition was critical.Subsequently, the patient was admitted to the hospital where the patient received intravenous drip, which resolved the issue.The infusion set had been in use for five days.The patient stayed in the hospital for three days and was normal upon release.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
AUTOSOFT 90
Common Device Name
INSET II 60/9 GREY TCAP
MDR Report Key8534981
Report Number3003442380-2019-01207
Device Sequence Number2458464
Product Code FPA
UDI-Device Identifier05705244014367
UDI-Public05705244014367
Combination Product (Y/N)N
PMA/510(K) Number
K032854
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date11/01/2020
Device Lot Number5212481
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2018
Initial Report FDA Received Date04/22/2019
Patient Sequence Number1